Régularité de processus gaussiens.

X. Fernique

Inventiones mathematicae (1971)

  • Volume: 12, page 304-320
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Fernique, X.. "Régularité de processus gaussiens.." Inventiones mathematicae 12 (1971): 304-320. <http://eudml.org/doc/142081>.

author = {Fernique, X.},
journal = {Inventiones mathematicae},
pages = {304-320},
title = {Régularité de processus gaussiens.},
url = {http://eudml.org/doc/142081},
volume = {12},
year = {1971},

AU - Fernique, X.
TI - Régularité de processus gaussiens.
JO - Inventiones mathematicae
PY - 1971
VL - 12
SP - 304
EP - 320
UR - http://eudml.org/doc/142081
ER -

Citations in EuDML Documents

  1. Peter Baxendale, Measures and Markov processes on function spaces
  2. Xavier Fernique, Des résultats nouveaux sur les processus gaussiens
  3. Youri Davydov, Vygantas Paulauskas, On the asymptotic form of convex hulls of Gaussian random fields
  4. Bernard Heinkel, Théorèmes de dérivation du type de Lebesgue et continuité presque sûre de certains processus gaussiens
  5. Pascal Massart, Rates of convergence in the central limit theorem for empirical processes
  6. Pierre Boulicaut, Fonctions de Young et continuité des trajectoires d'une fonction aléatoire
  7. Z. Ciesielski, G. Kerkyacharian, B. Roynette, Quelques espaces fonctionnels associés à des processus gaussiens
  8. Constantin Nanopoulos, Photis Nobelis, Régularité et propriétés limites des fonctions aléatoires

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.